# SDR ASAA2012082592773

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,603 hours, 6,836 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PREFLY AFCS INTERLINK 2 CIRCUIT BREAKER DISCOVERED TRIPPED (P6-2).  ACFT GROUNDED. RESET CIRCUIT BREAKER IAW MM 20-60-01.  INSPECTED WIRING BEHIND P6-2 PANEL, WIRES SHOW NO DAMAGE.  PERFORMED INITIAL EVALUATION IAW FIM 22-13-00, TASK 822.  NO CURRENT FAULTS.  INTERMITTENT FAULT.
